Skip to main content
On the Dynamic Coloring of Strongly Regular Graphs
Ars Combinatoria (2014)
  • Saieed Akbari, Sharif University of Technology
  • Maryam Ghanbari, Sharif University of Technology
  • Sogol Jahanbekam, Sharif University of Technology
  • Dynamic coloring,
  • strongly regular graphs
Publication Date
January 1, 2014
Publisher Statement
This article was published in Ars Combinatoria, volume 113, 2014. It is included here in accordance with the journal's Open Access Policy.
Citation Information
Saieed Akbari, Maryam Ghanbari and Sogol Jahanbekam. "On the Dynamic Coloring of Strongly Regular Graphs" Ars Combinatoria Vol. 113 (2014) p. 205 - 210 ISSN: 0381-7032
Available at: